Yao-Qiang Li
Yao-Qiang Li
IMJ-PRG, Sorbonne Université - Campus Pierre et Marie Curie
在 imj-prg.fr 的电子邮件经过验证 - 首页
标题
引用次数
引用次数
年份
Distributions of full and non-full words in beta-expansions
YQ Li, B Li
Journal of Number Theory 190, 311-332, 2018
92018
Random walks associated to beta-shifts
B Li, YQ Li, T Sahlsten
arXiv preprint arXiv:1910.13006, 2019
32019
Hausdorff dimension of frequency sets in beta-expansions
YQ Li
arXiv preprint arXiv:1905.01481v3, 2019
32019
Expansions in multiple bases
YQ Li
Acta Mathematica Hungarica 163 (2), 576-600, 2021
12021
Infinite products related to generalized Thue–Morse sequences
YQ Li
Monatshefte für Mathematik 194 (3), 577-600, 2021
12021
Digit frequencies of beta-expansions
YQ Li
arXiv preprint arXiv:1910.03292, 2019
12019
Generalized Koch curves and Thue-Morse sequences
YQ Li
accepted by Fractals (2021), 2021
2021
Hausdorff dimension of frequency sets of univoque sequences
YQ Li
accepted by Dyn. Syst. (2021), 2021
2021
Divisibility properties of factors of the discriminant of generalized Fibonacci numbers
YQ Li
Fibonacci Quart. 59 (2021), 65--77., 2020
2020
系统目前无法执行此操作,请稍后再试。
文章 1–9